Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Have skin problem on head. Prescribed Topisol. Where can I get it online?

Dear doctor .... i have a skin problem on my head. i met skin specialist once and he prescribed TOPISOL-6% lotion. i got good results after using that lotion. But i not getting that through some medical agencies in raigarh,Chhattishgarh. So i want to perchage through online pls suggest me the best online store to get it fast. Thank u Balamurali
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  362
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
welcome to healthcaremagic forum
thank you for your query
topisol 6% is prescribed base medicine and use in limited condition
it contain steroid so not take without prescription as it has very side effect
as far as my knowledge is concern it is not available online in india
you can purchase from the chemist from courier
if lesion persist better to consult dermatologist
i hope i answered your question
Answered: Fri, 8 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor